# SDR CVGA20190826001

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N91GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605314
- Aircraft time: 9,877 hours, 7,399 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NO ROTATION AT VR. ABORTED TAKEOFF, HOWEVER, WAS UNABLE TO STOP BEFORE OVER-RUNNING THE RUNWAY. CREW EVACUATED ALL PASSENGERS AND ALL WERE ACCOUNTED FOR. AIRCRAFT SUSTAINED FIRE DAMAGE FOLLOWING THE EVENT.
